Tag Archives: Motegi

2019 Motegi GT 250km Race: Weekend Schedule

Just one race remains in the Super GT season. Three teams still have a chance at the GT500 Championships. Four teams in GT300 still have a shot to win the title. It’s a chance as well to bid farewell to Jenson Button as the 2018 GT500 Champion bows out of the championship.

Here’s a look at the schedule for this final weekend of the 2019 Autobacs Super GT Series.


MOTEGI GT 250KM RACE – WEEKEND SCHEDULE

all times JST (UTC +9)

Saturday, 2 November 2019

8:50 AM – 10:35 AM: Official Practice (1 hour 45 minutes)
2:00 PM – 2:15 PM: GT300 Qualifying 1 (15 minutes)
2:20 PM – 2:35 PM: GT500 Qualifying 1 (15 minutes)
2:45 PM – 2:55 PM: GT300 Qualifying 2 (10 minutes)
3:03 PM – 3:13 PM: GT500 Qualifying 2 (10 minutes)

Sunday, 3 November 2019

11:55 AM – 12:15 PM: Warm-Up (20 minutes)
1:30 PM – 3:30 PM: Motegi GT 250km Race (53 laps)


This weekend will also see the final two rounds of the FIA F4 Japanese Championship, Saturday at 1:05 PM JST, and Sunday at 8:15 AM JST. Honda prodigy Ren Sato has already wrapped up the championship and is on a six-race winning streak, while 2nd in the championship is still up for grabs!

Here is the schedule converted into eight different time zones for eight key regions across Continental Asia, the Americas, Europe, and the Oceanic:

Continue reading 2019 Motegi GT 250km Race: Weekend Schedule

2018 Motegi GT 250km Grand Final: BoP Tables

On Tuesday, the GT Association (GTA), promoter and sanctioning body of the Autobacs Super GT Series, released the Balance of Performance (BoP) tables for the upcoming eighth and final round of the season, the Motegi GT 250km Race Grand Final.

The Balance of Performance for the GT300 class is administered by the GTA in association with the St├ęphane Ratel Organisation (SRO) for the FIA GT3 category cars, with all other BoP adjustments handled by the GTA.

Continue reading 2018 Motegi GT 250km Grand Final: BoP Tables

2018 Motegi GT 250km Grand Final: Entry List

On Monday, the GT Association (GTA), promoter of the Autobacs Super GT Series, released the entry list for the eighth and final round of the 2018 season, the Motegi GT 250km Race Grand Final at Twin Ring Motegi on 10-11 November.

Straightforward as ever, all 44 cars will be on the grid for this final race of the 2018 season.

Continue reading 2018 Motegi GT 250km Grand Final: Entry List

Super GT, DTM set for cross-promotional demo runs this Autumn

After over three years of negotiations and stalemates, the cars of the Autobacs Super GT Series and the Deutsche Tourenwagen Masters (DTM) will run on the same track in the same weekend, as both series have announced demonstration runs at each other’s 2017 championship finales.

It begins on October 14 & 15 at the Hockenheimring Circuit in Germany, where the 2017 Lexus LC500 Super GT and the 2016 Nissan GT-R NISMO GT500 will do demonstration runs at race speed on the weekend where the DTM crowns its champions.

Then, on November 11 & 12 at the Motegi GT Grand Final at Twin Ring Motegi, the DTM will send a selection of cars to do a similar demonstration run – giving fans on both sides of the Eurasian continent an idea of what to expect when both series finally lock horns under the unified Class One regulations.

Continue reading Super GT, DTM set for cross-promotional demo runs this Autumn